# SDR SWAA2017091316320

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 70,382 hours, 55,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD CENTER AISLE EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
